# SDR 06FDEA1986

- Difficulty date: May 23, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 33,275 hours, 4,839 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT NR 2 ENGINE PYLON RT AND LT SKIN.  EXISTING REPAIR AT NR 2 ENGINE PYLON RT AND LT SKIN EVALUATED AND FOUND REPAIR PREVIOUSLY ACCOMPLISHED PER DELTA ENGINEERING REPAIR/AUTHORIZATION 361906-14 EO 1-5100-7-5001 TITLE:"STRUCTURES-REPAIR CATALOG-MD-11.  REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
